# SDR SWIA202163682

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA. ROLLERS ARE WORN FOR LEFT SIDE TRAILING EDGE BUTE DOORS.   (C CHECK RO 01-05-2022)   REMOVED 3EA. ROLLERS THAT WERE WORN ON LEFT SIDE TRAILING EDGE BUTE DOORS BY REMOVING OLD COTTER PIN, REMOVING ROLLER PIN, THEN REMOVING THE OLD ROLLER. INSTALLED 3EA. SERVICEABLE ROLLERS ON LEFT SIDE TRAILING EDGE BUTE DOORS BY INSTALLING THE SERVICEABLE ROLLER IN PLACE THEN INSERTING THE PIN THRU THE ROLLER,THEN INSTALLING A NEW COTTER PIN THRU THE ROLLER PIN ALL IAW CRJ 700 AMM 27-54-20-960-801-A01
